MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC JM-105 JAUNDICE METER; JAUNDICE METER/BILIRUBINOMETER

DRAEGER MEDICAL SYSTEMS, INC JM-105 JAUNDICE METER; JAUNDICE METER/BILIRUBINOMETER
Model Number MU20105
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code Jaundice (2187)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer has consistently noted a difference in a jm-105 jaundice meters readings of 6 to 7mg/dl lower from serum on two different laboratory devices.No adverse patient impact was reported.
 
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of this investigation.
 
Additional Manufacturer Narrative
The customer provided patient tcb and tsb reading comparison data used to determine the differences in tcb and tsb readings for analysis.However, as the data provided does not include the age of the babies or the time that the blood was drawn, it cannot be analyzed.The customer was asked to repeat the measurements using the provided data collection sheet (which includes fields for the data needed for comparison analysis).No further information was provided by the customer.As per the instructions for use, the age population for the device to be used on is >= 35 weeks gestation up 14 days old.Additionally, the time of the blood test to compare to the meter reading must be documented and taken within an hour of the meter reading for a comparison to be made.Therefore, the reported reading differences could not be verified.The involved meter was return to draeger for investigation and has been evaluated by draeger engineering.The meter was tested on the light checker and the measurements were within specification.Therefore, the root cause of the reported issue cannot be determined.Though no malfunction was identified, the meter was recalibrated for customer satisfaction and returned to the customer through the draeger medical repair center.
 
Event or Problem Description

Brand Name
JM-105 JAUNDICE METER
Common Device Name
JAUNDICE METER/BILIRUBINOMETER
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
MDR Report Key16935838
Report Number2510954-2023-00005
Device Sequence Number5730921
Product Code MQM
UDI-Device Identifier04049098000246
UDI-Public(01)04049098000246(11)230102(93)MU20105-24
Combination Product (Y/N)N
Initial Reporter StatePA
PMA/510(K) Number
K133175
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMU20105
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date08/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown